Published Issues                                          ISSN 0974 –  3340 



The journal has stopped publishing new issues from 2012...


CONTENTS
(Vol. 4, No. 2, 2011)

         Cover Page
   




CONTENTS
(Vol. 4, No. 1, 2011)

         Cover Page






CONTENTS
(Vol. 3, No. 1, 2010)


     Cover Page and Editorial

1.  MEASURE OF PLANES INTERSECTING A CONVEX BODY
     Rafik Aramyan

2.  THE SUM OF ONE SERIES Euler and Bernoulli summation methods 
     of  inverted squares series
      Frantisek Mosna

3.   BOUNDED INVERSE RELATIONAL FUNCTION
      Chandan Kumar

4.   NUMBERS : RATIONAL, IRRATIONAL OR TRANSCENDENTAL?
      Kallol Paul and Dipanwita Paul Ghosh

5.   A MIXED QUADRATURE RULE FOR NUMERICAL INTEGRATION OF   
      ANALYTIC FUNCTIONS BY USING BIRKHOFF YOUNG AND BOOLS 
      QUADRATURE
      Sanjit Ku. Mohanty and Rajani.B. Dash

6.   ETHNOMATHEMATICS: A Mathematical Game in Hausa Culture
      Mohammed Waziri Yusuf, Ibrahim Saidu, and Aisha Halliru

7.    A COEFFICIENT INEQUALITY FOR A SUB-CLASS OF ANALYTIC
       FUNCTIONS
       B. S. Mehrok, Deepak Gupta and Gagandeep Singh
   




CONTENTS
(Vol. 2, No. 2, 2009)


    Cover Page and Editorial
    R. Akerkar

1. Some Applications of Eulerian Graphs.
    Abdul Samad Ismail , Roslan Hasni and K. G. Subramanian

2. Engaging Stem Students in Research and Presentation Activities.
    Rohitha Goonatilake and Rafic A. Bachnak

3. A New Method for Solving Quartics.
     Raghavendra G. Kulkarni

4. A Number Theoretic Identity.
    Amiya Bhusan Sarkar





CONTENTS
(Vol. 2, No. 1, 2009)



    Cover Page and Editorial
    R. Akerkar

1. Tomography of Bounded Convex Domains.
     V. K. Ohanyan and N. G. Aharonyan

2. Deceptive Patterns in Mathematics.
    V. G. Tikekar

3. Harnessing Geometric Manipulatives as a Revitalization
    Strategy for Mathematics Education in Nigeria
     Felix Ehizibue Aburime

4. Mathematical Puzzle.

5. Solutions to Earlier Puzzles.

6. Interesting Facts about e

7. Useful Mathematical Symbols.




CONTENTS
(Vol. 1, No. 1, 2008)



    Cover Page and Editorial
    Rupali Akerkar

1. Mathematics Thrillerium.
     L. Radhakrishna

2. Accurate Solution Estimate and Asymptotic Behavior
    of Nonlinear Discrete System.
    Trupti P Shah and Raju K George

3. On Divisibility Tests And The Curriculum Dilemma
     Yaakov Nahir.

4. Class-room Notes.
     R. Akerkar

5. Mathematical Puzzle.


Unless stated explicitly and in conformance to the legal Disclaimer of TMRF Kolhapur, the copyright for the SUTRA as an online journal is with the publisher of this site. The author of individual items (subsuming any type of computer-represented files containing articles, software demos, videos, etc ) reserves all proprietary rights such as patent rights and the right to use all or part of the item in future works of their own such as lectures, press releases, and reviews of books. Copying of items, in particular articles, and SUTRA volumes is permitted only for private and academic purposes. Copying or use for commercial purposes is forbidden unless an explicit permission is acquired from the copyright owner. Re-publication of a SUTRA volume(s) or of an individual item inside a journal  requires permission by the Chairman, TMRF.
Mirroring of the TMRF SUTRA web site, or parts of it, is prohibited. The label 'SUTRA: International Journal of Mathematical Science Education' and the ‘TMRF logo’ are owned by the publisher of this site.

Read Submission Guidelines before sending the manuscript to Sutra »

Sutra ...